# SDR UPS99230960

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 481-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, AREAS OF CORROSION ON SEAT TRACK BETWEEN BS 481 AND BS 580 LBL 25, WL 208.  REMOVED CORRODED SEAT TRACK, FABRICATED NEW ONE, AND INSTALLED IAW 53-10-05.
